Advice/tips On Controlling Anxiety And Insecurity Caused By Adderall, Other Than Antidepressants?

Question

Asked by Lilly

Advice/tips On Controlling Anxiety And Insecurity Caused By Adderall, Other Than Antidepressants?

Due to ADD, I am prescribed 20mg Adderall-XR (up to four doses a day). While the Adderall makes me feel like I have no personality and unlike myself, I feel addicted to the other aspects of the medication, such as suppressed appetite and increased energy. However, Adderall also makes me feel anxious, nervous and insecure. How can I better manage my side effects with Adderall, while continuing to take it?

Answer

Hello Lilly

The first thought I have is...have you talked to your doctor about this? If these symptoms are in fact, a side effect to the Adderall, then this is definitely something which needs to be discussed. Is it a possibility to switch to some other type of ADHD medication?

Here are other possibilities for ADHD medications to begin investigating.

I would also begin to write down any side effects you are experiencing so you can take this list into the doctor. I wonder too if...your nervousness is simply a reaction to a high pressure situation. You know yourself better than anyone. So only you know if these symptoms are within the realm of your normal personality.

I hope you do find the right medication or even the right combination of meds which will allow you to function at your best. Let us know what the doctor says. Thank you for your question.

Answered by Merely Me